# SDR CKSA98573

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1900-1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT AFT MAIN DECK, STA 1900 TO 1910, RBL 33, WL 199 CORRODED AREA .8 X .7 BEYOND SRM LIMITS.  REPAIRED IAW CKF-AMD-103 SUPP SHEET 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-210-01-04.
